Feb 14, 2004
I have been positive for around 12 years.Have had no serious problems.However was on a comb of Viramune,3TC, Zerit for about 1 year. I stopped this treatment mainly because of a swelling (Lump even) forming on my lower right side cheek of the face. Things seemed to subside on a one year long med holiday. Now my t cells are 290 and vl of 300,000. So I have resumed treatments this time on Viramune, 3TC, Viread. But......within a day of starting treatments this dull ache and swelling has started again o the right cheek. I am not happy ........can you give me any info on this probable side affect and if so which drug could be the offender. Or have you heard of or would you consider this a side affect. Thanks for any response in advance signed
Response from Dr. Henry
Without more details including examination findings it is hard to pin down the possible cause. Immune reconstitution can sometimes result in localized swelling of lymph nodes. Parotid/salivary glands can sometimes either get blocked or develop a cystic condition (can be picked up by examination and/or CT scan). An ENT evaluation can sometimes help delineate the problem and provide guidance as to treatment options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- ARS Lymph Node Swelling One Side
- Can Anxiety Cause Hiv Symptoms?
- Can You Think You Have Mono And Really Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.